# SDR DALA2022051203305

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 5,486 hours, 2,586 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Nut Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER: #3 ELEVATOR HINGE CRACKED AT LOWER NUTPLATE ROW AND CHUNK MISSING. -M. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0257:2090-2039-LH/ 004 00023 SUMMARY - 532877 - LARSON, THOMAS J. - 05/07/2022 15: 44 COMPLETE: COMPLIED WITH ER/A 598942-14 PRI REV 0, ER/A 598942 -14 PRI REV 1 AND ER/A 598942-14 REV ORIGINAL (LP# 2227942)
